A member asked:

My rash on my arm is getting worse, i put cortisone but it is aa if the cortisone is making it worse. it itches and burns, whats wrong?

A doctor has provided 1 answer
Dr. Yash Khanna answered

Specializes in Family Medicine

Your rash is getting worse and you have been using cortisone cream I will suggest you consult your doctor asap to fing the cause of the rash and get ot treated appropriately

Answered Mar 2, 2015

3.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

I have this rash under my armpit it itches and burns ocasonally?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...